# SDR 96FDEA01129

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N198FE
- Make and model: Boeing 727225
- Aircraft serial: 19154
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651633913
- Condition: Corroded
- Location: Bs 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0312 AND 032, CORROSION (53-111-01) STA 970, LBL 24 ON TOP FLANGE OF FRAME UNDER STRAP.  *S/D*  REPAIRED FRAME AT BS 970 WL 147 RBL 24 PER FEDEX SRM 51-40-3.
